# SDR 2000ZZZX453

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - FLT 111 - CENTER UPPER ZONE WILL NOT TEST ON THE CARGO SMOKE DETECTION SYSTEM.  FOUND BAD CONNECTION AT CONNECTOR OF NR 2 CARGO SMOKE DETECTOR, MADE SERVICEABLE REPAIR AND RELAMPED TEST LIGHT, OPERATION CHECKED GOOD.  (X)
